Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Had protected ex and took pills. Have irregular periods. Reason?

In December I decided to go back on the pill after a year off and only took 3 pills before forgetting to take them whilst away so didn t bother taking the rest of the months course. Ever since we have just used condoms being very safe. However my periods have been very irregular and this month I have not had a period?? I m very concerned. Could it be that the 2 or 3 pills I took have messed up my system. I am def not pregnant as I have taken a test. Many thanks Sara.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM

Since you have irregular menstrual cycle, forgot to take pills and had protected sex with condoms, your chance of getting pregnant is very slim, unless the condom failed due to rupture or any other cause. If you get your periods fine, but if you do not you should repeat a pregnancy test with the early morning mid stream sample of your urine.

Irregular periods can be due to hormonal imbalance, low hemoglobin per centage in your blood, ovarian cysts, etc. You should visit a doc and get clinically assessed. You may need HRT or some other treatment depending upon the diagnosis made. You should get USG done if required.

Avoid stress, addictions, maintain BMI, exercise regularly and take nutritious food. Take vitamin and iron supplements. Take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor